# SDR CALA2025041803979

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N14502
- Make and model: Airbus A321-271NX
- Aircraft serial: 11598
- Aircraft time: 4,019 hours, 1,414 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: 90241570403
- Part serial: 23210505
- Condition: Failed
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE BEGAN CLIMBING AS DECSENT INITIATED INTO DEN AND CONTINUED TO CLB AT APPROX 450FPM . RAPID DECSENT INITIARED AND CABIN ALTITUDE DID NOT COME UNDER CONTROL UNTIL CABIN AND AIRCRAFT ALTITUDE WERE COINCIDENT AT APPROX 10000 FEET.   REPLACED BOTH SAFETY VALVES REF AMM 21-31-52-400-001-A.
